# SDR MALA976413

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7232000631
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT COME DOWN, GOT INTRANSIT LIGHT BUT NO GEAR DOWN INDICATION.  LANDING GEAR CONTROL BREAKER POPPED.  PERFORMED EMERGENCY GEAR EXTENSION, GEAR CAME DOWN WITH 3 GREENS.  UPON LANDING IN DTW, NO NOSE WHEEL STEERING.  MAINTENANCE INSPECTED LANDING GEAR, FOUND CB F-7 POPPED.  RESET CB, TAPED UP MAIN GEAR DOOR AND INSTALLED ALL THREE LANDING GEAR PINS, OPS CHECKING NOSE STEERING SYSTEM, OPERATES NORMALLY.  MAINTENANCE REPLACED SWITCH 5GB.  ALL NECESSARY OPS CHECK GOOD IAW SF340 AMM.
